Fractional dimensions and bounded fractional forms:
Saved in:
Bibliographic Details
Main Author: Blei, Ron C. (Author)
Format: Book
Language:English
Published: Providence, RI American Mathematical Society 1985
Series:American Mathematical Society: Memoirs of the American Mathematical Society 331
Subjects:
Item Description:Volume 57, Number 331 (third of 6 numbers)
Physical Description:IV, 70 S.
ISBN:0821823329

There is no print copy available.

Interlibrary loan Place Request Caution: Not in THWS collection!